Masuma Atakishiyeva
Masuma Atakishiyeva
Bestätigte E-Mail-Adresse bei uaem.mx - Startseite
TitelZitiert vonJahr
A q-analogue of the Euler gamma integral
NM Atakishiyev, MK Atakishiyeva
Theoretical and Mathematical Physics 129 (1), 1325-1334, 2001
292001
Fourier-Gauss transforms of the continuous big q-Hermite polynomials
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 30 (16), L559, 1997
151997
On the Mellin transforms of hypergeometric polynomials
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 32 (3), L33, 1999
141999
On continuous q-Hermite polynomials and the classical Fourier transform
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and Theoretical 41 (12), 125201, 2008
122008
On lifting q-difference operators in the Askey scheme of basic hypergeometric polynomials
M Atakishiyeva, N Atakishiyev
Journal of Physics A: Mathematical and Theoretical 43 (14), 145201, 2010
102010
q-Laguerre and Wall polynomials are related by the Fourier-Gauss transform
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 30 (13), L429, 1997
81997
On the square integrability of the q-Hermite functions
MK Atakishiyeva, NM Atakishiyev, C Villegas-Blas
Journal of Computational and Applied Mathematics 99 (1-2), 27-35, 1998
61998
Mellin transforms for some families of q-polynomials
R Álvarez-Nodarse, MK Atakishiyeva, NM Atakishiyev
Journal of computational and applied mathematics 153 (1-2), 9-18, 2003
52003
Fourier-Gauss transforms of bilinear generating functions for the continuous q-Hermite polynomials
MK Atakishiyeva, NM Atakishiyev
Physics of Atomic Nuclei 64 (12), 2086-2092, 2001
52001
Fourier-Gauss transforms of the Al-Salam-Chihara polynomials
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 30 (19), L655, 1997
51997
On the raising and lowering difference operators for eigenvectors of the finite Fourier transform
MK Atakishiyeva, NM Atakishiyev
Journal of Physics: Conference Series 597 (1), 012012, 2015
42015
On Discrete -Extensions of Chebyshev Polynomials
M Atakishiyeva, N Atakishiyev
Communications in Mathematical Analysis 14 (2), 1-12, 2013
42013
On a q-extension of the linear harmonic oscillator with the continuous orthogonality property on ℝ
R Alvarez-Nodarse, MK Atakishiyeva, NM Atakishiyev
Czechoslovak Journal of Physics 55 (11), 1315-1320, 2005
42005
Kravchuk oscillator revisited
MK Atakishiyeva, NM Atakishiyev, KB Wolf
Journal of Physics: Conference Series 512 (1), 012031, 2014
32014
a non-standard generating function for continuous dual q-hahn polynomials
M Atakishiyeva, N Atakishiyev
Revista de Matemática Teoría y Aplicaciones 18 (1), 111-120, 2011
32011
q-Extension of Mehta's eigenvectors of the finite Fourier transform for q, a root of unity
MK Atakishiyeva, NM Atakishiyev, TH Koornwinder
Journal of Physics A: Mathematical and Theoretical 42 (45), 454004, 2009
32009
On factorization of -difference equation for continuous -ultraspherical polynomials
I Area, MK Atakishiyeva, J Rodal
arXiv preprint arXiv:0704.3123, 2007
32007
On a Discrete Number Operator Associated with the 5D Discrete Fourier Transform
MK Atakishiyeva, NM Atakishiyev, JM Franco
International Conference on Differential & Difference Equations and …, 2015
22015
On algebraic properties of the discrete raising and lowering operators, associated with the N-dimensional discrete Fourier transform
MK Atakishiyeva, NM Atakishiyev
Adv Dyn Syst Appl 11, 81-92, 2016
12016
Lifting q-difference operators for Askey-Wilson polynomials and their weight function
MK Atakishiyeva, NM Atakishiyev
Physics of Atomic Nuclei 74 (6), 837-845, 2011
12011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20